RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2005, Volume 41, Issue 3, Pages 17–22 (Mi ppi103)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Remark on the Uniqueness of $(w,r)$-Cover-Pree Codes

V. S. Lebedev

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: A binary code is called a $(w,r)$ cover-free code if it is the incidence matrix of a family of sets where the intersection of any w sets is not covered by the union of any other $r$ sets. For certain $(w,r)$ cover-free codes with a simple structure, we obtain a new condition of optimality and uniqueness up to row and/or column permutations.

Full text: PDF file (565 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2005, 41:3, 199–203

Bibliographic databases:

UDC: 621.391.15
Received: 01.02.2005
Revised: 05.05.2005

Citation: V. S. Lebedev, “Remark on the Uniqueness of $(w,r)$-Cover-Pree Codes”, Probl. Peredachi Inf., 41:3 (2005), 17–22; Problems Inform. Transmission, 41:3 (2005), 199–203

Citation in format AMSBIB
\Bibitem{Leb05}
\by V.~S.~Lebedev
\paper Remark on the Uniqueness of $(w,r)$-Cover-Pree Codes
\jour Probl. Peredachi Inf.
\yr 2005
\vol 41
\issue 3
\pages 17--22
\mathnet{http://mi.mathnet.ru/ppi103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2163847}
\zmath{https://zbmath.org/?q=an:1104.94058}
\transl
\jour Problems Inform. Transmission
\yr 2005
\vol 41
\issue 3
\pages 199--203
\crossref{https://doi.org/10.1007/s11122-005-0024-4}


Linking options:
  • http://mi.mathnet.ru/eng/ppi103
  • http://mi.mathnet.ru/eng/ppi/v41/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Hong, Kim Hyun Kwang, S. N. Kapralov, Oh Dong Yeol, “Uniqueness of Some Optimal Superimposed Codes”, Problems Inform. Transmission, 43:2 (2007), 113–123  mathnet  crossref  mathscinet  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:192
    Full text:82
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020